CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA 期刊论文
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 2018, 卷号: 17, 期号: 5, 页码: 1121-1172
Authors:  Chemin, Jean-Yves;  Zhang, Ping
Favorite  |  View/Download:11/0  |  Submit date:2018/11/16
inhomogeneous incompressible Navier-Stokes equations  slow variable  decay estimate  anisotropic Littlewood-Paley theory  
ON THE STRONG SOLUTIONS OF THE INHOMOGENEOUS INCOMPRESSIBLE NAVIER-STOKES EQUATIONS IN A THIN DOMAIN 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2016, 卷号: 29, 期号: 1-2, 页码: 167-182
Authors:  Liao, Xian
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Global smooth axisymmetric solutions of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 54, 期号: 3, 页码: 3251-3276
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity  
On some large global solutions to 3-D density-dependent Navier-Stokes system with slow variable: Well-prepared data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2015, 卷号: 32, 期号: 4, 页码: 813-832
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes equations  Littlewood-Paley theory  Wellposedness  
Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2011, 卷号: 261, 期号: 11, 页码: 3181-3210
Authors:  Gui, Guilong;  Huang, Jingchi;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Anisotropic Littlewood-Paley theory  Large solutions  
On the Decay and Stability of Global Solutions to the 3D Inhomogeneous Navier-Stokes Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2011, 卷号: 64, 期号: 6, 页码: 832-881
Authors:  Abidi, Hammadi;  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30